Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46757
Title: | On solutions of an infinite system of singular integral equations | Authors: | Rzepka, B. Sadarangani, K. |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Banach sequence space Compactness Differential equation of fractional order Infinite system of singular integral equation |
Issue Date: | 2007 | Journal: | Mathematical and Computer Modelling | Abstract: | Using the classical Schauder fixed point principle we prove an existence result concerning an infinite system of singular integral equations. The obtained result is applied to establish the solvability of an infinite system of differential equations of fractional order. | URI: | http://hdl.handle.net/10553/46757 | ISSN: | 0895-7177 | DOI: | 10.1016/j.mcm.2006.11.006 | Source: | Mathematical and Computer Modelling [ISSN 0895-7177], v. 45 (9-10), p. 1265-1271 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
21
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
22
checked on Mar 30, 2025
Page view(s)
37
checked on Jul 20, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.